# SDR R61A201704080271

- Difficulty date: April 8, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 25,045 hours, 19,542 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR INDICATION SHOWING YELLOW WITH BLACK X ON MFD STATUS PAGE WHEN DOOR IS CLOSED, ARMED, AND LOCKED. R & R THE FWD PASSENGER DOOR WARNING SENSOR HARNESS IAW AMM 52-72-20. OPS CHECK GOOD.
